您当前的位置:
首页 >
文章列表页 >
On Two Fixed Point Properties of Mean Non-expansive Mappings
更新时间:2026-08-31
    • On Two Fixed Point Properties of Mean Non-expansive Mappings

    • Vol. 27, Issue 3, Pages: 157-162(2022)
    • DOI:10.15938/j.jhust.2022.03.021    

      CLC: O177.3
    • Published:2022

    移动端阅览

  • ZUO Ming-xia, ZHOU Xia. On Two Fixed Point Properties of Mean Non-expansive Mappings[J]. 2022, 27(3): 157-162. DOI: 10.15938/j.jhust.2022.03.021.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

80

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

The Fixed Point Property of Mean Non-expansive Mapping
Asymptotically Almost Periodic Solutions for a Class of Cellular Neural Networks with Varying Delays
Strict Convexity and Uniform Convexity in Linear 2-normed Spaces
Iterative Approximation of Fixed Points for p-Almost Asymptotically Nonexpansive Type Mappings with Random Errors
Deep Learning Method for Semi-supervised Vessel Segmentation

Related Author

CUI Yun-an
WANG Jing-chen
YAO Hui-li
SUN Hai-tong BU Xian-jiang
卜宪江
LI Shan-shan
CUI Yun-an
WANG jun-ming

Related Institution

Department of Mathematics, Harbin University of Science and Technology
School of Applied Sciences,Harbin University of Science and Technology
School of Sciences, Harbin University of Science and Technology
School of Applied Science, Harbin University of Science and Technology
0